MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS FORCE FX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS FORCE FX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCEFX-CS
Medical Device Problem Codes Failure to Deliver Energy (1211); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during transurethral resection (tur) of the bladder, while using non-medtronic devices, the energy delivery of the unit stopped halfway through the procedure.Both the resectoscope and the generator energy device was used only with the device in question and could not take an alternative measures, so the procedure was unavoidably stopped.There were no problems until the halfway through the procedure, so it was not a misconnection or a mistake in the energy activation settings.The operation was interrupted midway, so a repeat surgery was required.The patient was scheduled for re-surgery and the dates were not known yet.The patient was under anesthesia when the procedure was aborted.It was reported that the surgery was performed yesterday with the unit and that there was no problem with it.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 this event has been reassessed and found not to be a reportable event and is not associated with a serious injury or potential for serious injury with reoccurrence.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Not a complaint: according to the reporter, during transurethral resection (tur) of the bladder, while using non-medtronic devices, the energy delivery of the unit stopped halfway through the procedure.Both the resectoscope and the generator energy device was used only with the device in question and could not take an alternative measures, so the procedure was unavoidably stopped.There were no problems until the halfway through the procedure, so it was not a misconnection or a mistake in the energy activation settings.The operation was interrupted midway, so a repeat surgery was required.The patient was scheduled for re-surgery and the dates are not known yet.The patient was under anesthesia when the procedure was aborted.It was reported that the surgery was performed yesterday with the unit and that there was no problem with it.There was no issue with the generator, the issue was with the non-medtronic device.

Brand Name
FORCE FX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18211726
Report Number3006451981-2023-00159
Device Sequence Number12605924
Product Code GEI
UDI-Device Identifier10884524002620
UDI-Public10884524002620
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCEFX-CS
Device Catalogue NumberFORCEFX-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date12/19/2023
Date Device Manufactured03/26/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown